# SDR AALA201811079002

- Difficulty date: October 17, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 221DF LOCATED AT FR 16 TO FR 20, AND BL Y254 TO -Y254 OF THE FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006, IRM 9701 REV H.
